Vol. 65, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Korovkin sets for an operator on a space of continuous functions

Le Baron O. Ferguson and Michael D. Rusk

Vol. 65 (1976), No. 2, 337–345
Abstract

We characterize Korovkin sets for sequences of either positive operators or contractive operators converging to an operator T. Properties of both the Korovkin sets and the operator T are given which were previously known only in the case T was the identity operator.

Mathematical Subject Classification 2000
Primary: 41A65
Milestones
Received: 14 August 1975
Revised: 6 April 1976
Published: 1 August 1976
Authors
Le Baron O. Ferguson
Michael D. Rusk